# SDR UIEA2019120986022

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,408 hours, 17,477 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ITEM 5: CABIN AUTO INOP EICAS MESSAGE IN DESCENT, COMPLETED QRH PROCEDURE. ITEM 6: CABIN ALT AUTO 2 STATUS MESSAGE. CABIN ALT AUTO 1 STATUS MESSAGE.( PERFORMED BITE PROCEDURE, CABIN PRESSURE CONTROLLER IAW FIM 21-31. FAULT TREE FOUND AC FAULT. FAULT ERASED AND MESSAGE CLEARED FROM EICAS. )
